advertisement
Question
Posted by: Norma | 2005/11/21

On pill--- peroid 2 this month????

Hi,

I'm on Triphasil... had my period about 2weeks ago(just about finished the white pills) and started bleeding again this morning ....? I did not skip a pill?
What could this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like breakthrough bleeding. If it recurs, you should see your doctor. You may need a stronger Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Same thing | 2005/11/21

Hi,
I had the same thing. The doc told me that my pill was not the right one for me, and that it was not "strong" enough i.t.o hormones to control my cycle. See the doc so he/she can maybe give you another that works better with you

Reply to Same thing
Posted by: Mat | 2005/11/21

you do not say how long you have been on the pill for. If you've only recently started taking contraception pills, then you can have more than one period because your body is getting used to it.

Reply to Mat

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement